Alert archive / Ohio / Winter Storm Warnings in 2013
Winter Storm Warning 3, NWS Cleveland, OH
NWS Cleveland, OH issued this winter storm warning at Mar 24, 2013, 12:29 PM EDT for 4 counties in Ohio. It took effect at Mar 24, 2013, 6:00 PM EDT. It was in force for 16 hr. 8 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 24, 2013, 12:29 PM EDT (16:29 UTC)
- In effect from
- Mar 24, 2013, 6:00 PM EDT
- Expired
- Mar 25, 2013, 9:48 AM EDT
- In force
- 16 hr
- Issued by
- NWS Cleveland, OH
Counties Holmes County, OH, Knox County, OH, Marion County, OH, Morrow County, OH
The radar
The Cleveland radar (KCLE), 116 km from the middle of the area, began a volume at 16:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 25, 2:04 AM EDT | SNOW 2.5 | Mount Vernon, OH | ODOT |
| Mar 25, 4:26 AM EDT | SNOW 3 | Millersburg, OH | |
| Mar 25, 4:45 AM EDT | SNOW 5.2 | 4 Sse Marion, OH | 24 HOUR SNOWFALL. |
| Mar 25, 8:33 AM EDT | SNOW 4.9 | Marengo, OH | 12 HOUR SNOWFALL. |
| Mar 25, 8:47 AM EDT | SNOW 2.5 | 4 S Mount Vernon 3n, OH | 12 HOUR SNOWFALL. |
| Mar 25, 8:56 AM EDT | SNOW 5.5 | Morral, OH | 12 HOUR SNOWFALL. |
| Mar 25, 9:21 AM EDT | SNOW 3.5 | Fryburg 1s, OH | 12 HOUR SNOWFALL. |
| Mar 25, 9:23 AM EDT | SNOW 5.2 | Marion, OH | 12 HOUR SNOWFALL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 4.5 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1671 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 289 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
250 WWUS41 KCLE 241629 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1229 PM EDT SUN MAR 24 2013 .LOW PRESSURE WILL MOVE THROUGH THE OHIO VALLEY TONIGHT INTO EARLY MONDAY MORNING. THIS STORM SYSTEM WILL SPREAD SNOW INTO THE AREA THIS EVENING AND OVERNIGHT TONIGHT. THE SNOW WILL CONTINUE INTO MONDAY BEFORE TAPERING TO LIGHT SNOW SHOWERS. THE HIGHEST AMOUNTS ARE EXPECTED TO FALL FROM MARION TO MILLERSBURG WHERE STORM TOTALS COULD REACH 8 INCHES. OHZ036>038-047-250030- /O.UPG.KCLE.WW.Y.0012.130324T2200Z-130325T1600Z/ /O.NEW.KCLE.WS.W.0003.130324T2200Z-130325T1600Z/ MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...MARION...MOUNT GILEAD...MILLERSBURG... MOUNT VERNON 1229 PM EDT SUN MAR 24 2013 ...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO NOON EDT MONDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WINTER STORM WARNING FOR SNOW...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO NOON EDT MONDAY. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. * ACCUMULATIONS...6 TO 8 INCHES OF SNOW. * TIMING...SNOW WILL DEVELOP THIS EVENING AND CONTINUE TONIGHT INTO MONDAY. THE HEAVIER SNOW WILL OCCUR TONIGHT. * WINDS...NORTHEAST 10 TO 20 MPH WITH GUSTS UP TO 25 MPH. * IMPACTS...SNOW WILL MAKE TRAVEL HAZARDOUS TONIGHT AND MONDAY. * TEMPERATURES...IN THE LOWER 30S. * VISIBILITIES...BELOW A MILE IN SNOW AND BLOWING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING IS ISSUED WHEN SEVERE WINTER WEATHER IS EXPECTED. HEAVY SNOW AND/OR ICE WILL CAUSE HAZARDOUS DRIVING CONDITIONS. IF YOU WILL BE TRAVELING IN THE WARNING AREA YOU SHOULD CHOOSE AN ALTERNATE ROUTE IF POSSIBLE, OR YOU SHOULD USE EXTREME CAUTION IF TRAVEL IS UNAVOIDABLE. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$ OHZ018>022-250030- /O.EXA.KCLE.WW.Y.0012.130324T2200Z-130325T1600Z/ SENECA-HURON-MEDINA-SUMMIT-PORTAGE- INCLUDING THE CITIES OF...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA 1229 PM EDT SUN MAR 24 2013 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON EDT MONDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO NOON EDT MONDAY. * ACCUMULATIONS...3 TO 5 INCHES OF SNOW. * TIMING...SNOW WILL DEVELOP THIS EVENING AND CONTINUE TONIGHT INTO MONDAY. * WINDS...NORTHEAST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH. * IMPACTS...SNOW WILL MAKE TRAVEL HAZARDOUS TONIGHT AND MONDAY. * TEMPERATURES...IN THE LOWER 30S. * VISIBILITIES...BELOW A MILE IN SNOW AND BLOWING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY IS NORMALLY ISSUED FOR A VARIETY OF WINTER WEATHER CONDITIONS SUCH AS LIGHT SNOW... BLOWING SNOW... SLEET... FREEZING RAIN AND WIND CHILLS. WHILE THE WEATHER WILL BE SIGNIFICANT... THE WORD ADVISORY IMPLIES THAT SEVERE WINTER WEATHER IS NOT ANTICIPATED. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$ OHZ017-027>033-250030- /O.CON.KCLE.WW.Y.0012.130324T2200Z-130325T1600Z/ HANCOCK-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- INCLUDING THE CITIES OF...FINDLAY...UPPER SANDUSKY...CAREY... BUCYRUS...MANSFIELD...ASHLAND...WOOSTER...CANTON...YOUNGSTOWN 1229 PM EDT SUN MAR 24 2013 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON EDT MONDAY... * ACCUMULATIONS...4 TO 6 INCHES OF SNOW. * TIMING...SNOW WILL DEVELOP THIS EVENING AND CONTINUE TONIGHT INTO MONDAY. THE HEAVIER SNOW WILL OCCUR TONIGHT. * WINDS...NORTHEAST 10 TO 20 MPH WITH GUSTS UP TO 25 MPH. * IMPACTS...SNOW WILL MAKE TRAVEL HAZARDOUS TONIGHT AND MONDAY. * TEMPERATURES...IN THE LOWER 30S. * VISIBILITIES...BELOW A MILE IN SNOW AND BLOWING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY IS NORMALLY ISSUED FOR A VARIETY OF WINTER WEATHER CONDITIONS SUCH AS LIGHT SNOW... BLOWING SNOW... SLEET... FREEZING RAIN AND WIND CHILLS. WHILE THE WEATHER WILL BE SIGNIFICANT... THE WORD ADVISORY IMPLIES THAT SEVERE WINTER WEATHER IS NOT ANTICIPATED. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. $$
5 follow-up statements
713 WWUS41 KCLE 242123 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 523 PM EDT SUN MAR 24 2013 .LOW PRESSURE WILL MOVE THROUGH THE OHIO VALLEY TONIGHT INTO EARLY MONDAY MORNING. THIS STORM SYSTEM WILL SPREAD SNOW INTO THE AREA THIS EVENING AND OVERNIGHT TONIGHT. THE SNOW WILL CONTINUE INTO MONDAY BEFORE TAPERING TO LIGHT SNOW SHOWERS. THE HIGHEST AMOUNTS ARE EXPECTED TO FALL FROM MARION TO MILLERSBURG WHERE STORM TOTALS COULD REACH 8 INCHES. OHZ036>038-047-250530- /O.CON.KCLE.WS.W.0003.130324T2200Z-130325T1600Z/ MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...MARION...MOUNT GILEAD...MILLERSBURG... MOUNT VERNON 523 PM EDT SUN MAR 24 2013 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON EDT MONDAY... * ACCUMULATIONS...6 TO 8 INCHES OF SNOW. * TIMING...SNOW WILL DEVELOP THIS EVENING AND CONTINUE TONIGHT INTO MONDAY. THE HEAVIER SNOW WILL OCCUR TONIGHT. * WINDS...NORTHEAST 10 TO 20 MPH WITH GUSTS UP TO 25 MPH. * IMPACTS...SNOW WILL MAKE TRAVEL HAZARDOUS TONIGHT AND MONDAY. * TEMPERATURES...IN THE LOWER 30S. * VISIBILITIES...BELOW A MILE IN SNOW AND BLOWING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING IS ISSUED WHEN SEVERE WINTER WEATHER IS EXPECTED. HEAVY SNOW AND/OR ICE WILL CAUSE HAZARDOUS DRIVING CONDITIONS. IF YOU WILL BE TRAVELING IN THE WARNING AREA YOU SHOULD CHOOSE AN ALTERNATE ROUTE IF POSSIBLE... OR YOU SHOULD USE EXTREME CAUTION IF TRAVEL IS UNAVOIDABLE. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$ OHZ017>022-027>033-250530- /O.CON.KCLE.WW.Y.0012.130324T2200Z-130325T1600Z/ HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- INCLUDING THE CITIES OF...FINDLAY...TIFFIN...NORWALK...MEDINA... AKRON...RAVENNA...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN 523 PM EDT SUN MAR 24 2013 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON EDT MONDAY... * ACCUMULATIONS...3 TO 5 INCHES OF SNOW. * TIMING...SNOW WILL DEVELOP THIS EVENING AND CONTINUE TONIGHT INTO MONDAY. * WINDS...NORTHEAST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH. * IMPACTS...SNOW WILL MAKE TRAVEL HAZARDOUS TONIGHT AND MONDAY. * TEMPERATURES...IN THE LOWER 30S. * VISIBILITIES...BELOW A MILE IN SNOW AND BLOWING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY IS NORMALLY ISSUED FOR A VARIETY OF WINTER WEATHER CONDITIONS SUCH AS LIGHT SNOW... BLOWING SNOW... SLEET... FREEZING RAIN AND WIND CHILLS. WHILE THE WEATHER WILL BE SIGNIFICANT... THE WORD ADVISORY IMPLIES THAT SEVERE WINTER WEATHER IS NOT ANTICIPATED. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$
731 WWUS41 KCLE 250157 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 957 PM EDT SUN MAR 24 2013 .LOW PRESSURE WILL MOVE THROUGH THE OHIO VALLEY TONIGHT INTO EARLY MONDAY MORNING. THIS STORM SYSTEM WILL SPREAD SNOW INTO THE AREA OVERNIGHT. THE SNOW WILL CONTINUE INTO MONDAY BEFORE TAPERING TO LIGHT SNOW SHOWERS. THE HIGHEST AMOUNTS ARE EXPECTED TO FALL FROM MARION TO MILLERSBURG WHERE STORM TOTALS COULD REACH 8 INCHES. OHZ036>038-047-251000- /O.CON.KCLE.WS.W.0003.000000T0000Z-130325T1600Z/ MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...MARION...MOUNT GILEAD...MILLERSBURG... MOUNT VERNON 957 PM EDT SUN MAR 24 2013 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON EDT MONDAY... * ACCUMULATIONS...4 TO 8 INCHES OF SNOW. * TIMING...SNOW WILL DEVELOP THIS EVENING AND CONTINUE TONIGHT INTO MONDAY. THE HEAVIER SNOW WILL OCCUR TONIGHT. * WINDS...NORTHEAST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH. * IMPACTS...SNOW WILL MAKE TRAVEL HAZARDOUS TONIGHT AND MONDAY. * TEMPERATURES...IN THE LOWER 30S. * VISIBILITIES...BELOW A MILE IN SNOW AND BLOWING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING IS ISSUED WHEN SEVERE WINTER WEATHER IS EXPECTED. HEAVY SNOW AND/OR ICE WILL CAUSE HAZARDOUS DRIVING CONDITIONS. IF YOU WILL BE TRAVELING IN THE WARNING AREA YOU SHOULD CHOOSE AN ALTERNATE ROUTE IF POSSIBLE... OR YOU SHOULD USE EXTREME CAUTION IF TRAVEL IS UNAVOIDABLE. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$ OHZ017>022-027>033-251000- /O.CON.KCLE.WW.Y.0012.000000T0000Z-130325T1600Z/ HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- INCLUDING THE CITIES OF...FINDLAY...TIFFIN...NORWALK...MEDINA... AKRON...RAVENNA...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN 957 PM EDT SUN MAR 24 2013 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON EDT MONDAY... * ACCUMULATIONS...4 TO 6 INCHES OF SNOW. * TIMING...SNOW WILL DEVELOP THIS EVENING AND CONTINUE TONIGHT INTO MONDAY. * WINDS...NORTHEAST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * IMPACTS...SNOW WILL MAKE TRAVEL HAZARDOUS TONIGHT AND MONDAY. * TEMPERATURES...IN THE LOWER 30S. * VISIBILITIES...BELOW A MILE IN SNOW AND BLOWING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY IS NORMALLY ISSUED FOR A VARIETY OF WINTER WEATHER CONDITIONS SUCH AS LIGHT SNOW... BLOWING SNOW... SLEET... FREEZING RAIN AND WIND CHILLS. WHILE THE WEATHER WILL BE SIGNIFICANT... THE WORD ADVISORY IMPLIES THAT SEVERE WINTER WEATHER IS NOT ANTICIPATED. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$
230 WWUS41 KCLE 250758 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 358 AM EDT MON MAR 25 2013 OHZ036>038-047-251600- /O.CON.KCLE.WS.W.0003.000000T0000Z-130325T1600Z/ MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...MARION...MOUNT GILEAD...MILLERSBURG... MOUNT VERNON 358 AM EDT MON MAR 25 2013 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON EDT TODAY... * ACCUMULATIONS...ADDITIONAL SNOWFALL OF 1 TO 3 INCHES WILL BE POSSIBLE. THIS MAY LEAD TO TOTAL SNOW ACCUMULATIONS NEAR 6 INCHES. * TIMING...SNOW WILL CONTINUE TO DECREASE IN COVERAGE AND INTENSITY THROUGH THE MORNING. * WINDS...NORTHEAST 5 TO 10 MPH. * IMPACTS...SNOW WILL MAKE TRAVEL HAZARDOUS TONIGHT AND MONDAY. * TEMPERATURES...IN THE LOWER 30S. * VISIBILITIES...BELOW A MILE AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING IS ISSUED WHEN SEVERE WINTER WEATHER IS EXPECTED. HEAVY SNOW AND/OR ICE WILL CAUSE HAZARDOUS DRIVING CONDITIONS. IF YOU WILL BE TRAVELING IN THE WARNING AREA YOU SHOULD CHOOSE AN ALTERNATE ROUTE IF POSSIBLE... OR YOU SHOULD USE EXTREME CAUTION IF TRAVEL IS UNAVOIDABLE. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$ OHZ017>022-027>033-251600- /O.CON.KCLE.WW.Y.0012.000000T0000Z-130325T1600Z/ HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- INCLUDING THE CITIES OF...FINDLAY...TIFFIN...NORWALK...MEDINA... AKRON...RAVENNA...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN 358 AM EDT MON MAR 25 2013 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY... * ACCUMULATIONS...ADDITIONAL SNOWFALL OF 1 TO 3 INCHES WILL BE POSSIBLE. THIS MAY LEAD TO SNOW TOTALS OF 3 TO 5 INCHES. * TIMING...SNOW WILL CONTINUE TO DECREASE IN COVERAGE AND INTENSITY THROUGH THE MORNING. * WINDS...NORTHEAST 10 TO 15 MPH WITH GUSTS UP TO 30 MPH. * IMPACTS...SNOW WILL MAKE TRAVEL HAZARDOUS TONIGHT AND MONDAY. * TEMPERATURES...IN THE LOWER 30S. * VISIBILITIES...BELOW A MILE IN SNOW AND PATCHY BLOWING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY IS NORMALLY ISSUED FOR A VARIETY OF WINTER WEATHER CONDITIONS SUCH AS LIGHT SNOW... BLOWING SNOW... SLEET... FREEZING RAIN AND WIND CHILLS. WHILE THE WEATHER WILL BE SIGNIFICANT... THE WORD ADVISORY IMPLIES THAT SEVERE WINTER WEATHER IS NOT ANTICIPATED. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$
548 WWUS41 KCLE 251113 CCA WSWCLE URGENT - WINTER WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE CLEVELAND OH 712 AM EDT MON MAR 25 2013 OHZ036>038-047-251600- /O.COR.KCLE.WS.W.0003.000000T0000Z-130325T1600Z/ MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...MARION...MOUNT GILEAD...MILLERSBURG... MOUNT VERNON 712 AM EDT MON MAR 25 2013 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON EDT TODAY... * ACCUMULATIONS...ADDITIONAL SNOWFALL OF 1 TO 3 INCHES WILL BE POSSIBLE. THIS MAY LEAD TO TOTAL SNOW ACCUMULATIONS NEAR 6 INCHES. * TIMING...SNOW WILL CONTINUE TO DECREASE IN COVERAGE AND INTENSITY THROUGH THE MORNING. * WINDS...NORTHEAST 5 TO 10 MPH. * IMPACTS...SNOW WILL MAKE TRAVEL HAZARDOUS THIS MORNING. * TEMPERATURES...IN THE LOWER 30S. * VISIBILITIES...BELOW A MILE AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING IS ISSUED WHEN SEVERE WINTER WEATHER IS EXPECTED. HEAVY SNOW AND/OR ICE WILL CAUSE HAZARDOUS DRIVING CONDITIONS. IF YOU WILL BE TRAVELING IN THE WARNING AREA YOU SHOULD CHOOSE AN ALTERNATE ROUTE IF POSSIBLE... OR YOU SHOULD USE EXTREME CAUTION IF TRAVEL IS UNAVOIDABLE. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$ OHZ017>022-027>033-251600- /O.COR.KCLE.WW.Y.0012.000000T0000Z-130325T1600Z/ HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- INCLUDING THE CITIES OF...FINDLAY...TIFFIN...NORWALK...MEDINA... AKRON...RAVENNA...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN 712 AM EDT MON MAR 25 2013 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY... * ACCUMULATIONS...ADDITIONAL SNOWFALL OF 1 TO 3 INCHES WILL BE POSSIBLE. THIS MAY LEAD TO SNOW TOTALS OF 3 TO 5 INCHES. * TIMING...SNOW WILL CONTINUE TO DECREASE IN COVERAGE AND INTENSITY THROUGH THE MORNING. * WINDS...NORTHEAST 10 TO 15 MPH WITH GUSTS UP TO 30 MPH. * IMPACTS...SNOW WILL MAKE TRAVEL HAZARDOUS THIS MORNING. * TEMPERATURES...IN THE LOWER 30S. * VISIBILITIES...BELOW A MILE IN SNOW AND PATCHY BLOWING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY IS NORMALLY ISSUED FOR A VARIETY OF WINTER WEATHER CONDITIONS SUCH AS LIGHT SNOW... BLOWING SNOW... SLEET... FREEZING RAIN AND WIND CHILLS. WHILE THE WEATHER WILL BE SIGNIFICANT... THE WORD ADVISORY IMPLIES THAT SEVERE WINTER WEATHER IS NOT ANTICIPATED. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$
180 WWUS41 KCLE 251348 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 948 AM EDT MON MAR 25 2013 OHZ036>038-047-251500- /O.CAN.KCLE.WS.W.0003.000000T0000Z-130325T1600Z/ MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...MARION...MOUNT GILEAD...MILLERSBURG... MOUNT VERNON 948 AM EDT MON MAR 25 2013 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE WINTER STORM WARNING. THE HEAVIEST SNOW HAS MOVED NORTH OF THE WARNED AREA. ADDITIONAL SNOW IS POSSIBLE TODAY...BUT ONLY AN INCH OR LESS OF ADDITIONAL SNOW IS EXPECTED. $$ OHZ011>014-023-089-PAZ001>003-251900- /O.EXB.KCLE.WW.Y.0012.000000T0000Z-130325T1900Z/ CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-TRUMBULL- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON... JEFFERSON...WARREN...ASHTABULA...ERIE...EDINBORO...MEADVILLE 948 AM EDT MON MAR 25 2013 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON. * ACCUMULATIONS...2 TO LOCALLY 4 INCHES OF ADDITIONAL SNOW. * TIMING...SNOW WILL CONTINUE INTO THE AFTERNOON. * WINDS...NORTHEAST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH. * IMPACTS...SNOW WILL MAKE TRAVEL HAZARDOUS THIS MORNING. * TEMPERATURES...IN THE LOWER 30S. * VISIBILITIES...BELOW A MILE IN SNOW AND PATCHY BLOWING SNOW. * IMPACTS...SNOW ACCUMULATION CAN MAKE ROADS SLICK...REQUIRING LOWER SPEEDS AND GREATER DISTANCES BETWEEN VEHICLES WHILE DRIVING. PRECAUTIONARY/PREPAREDNESS ACTIONS... SNOW AND BLOWING SNOW WILL REDUCE VISIBILITIES. MOTORISTS SHOULD SLOW DOWN AND ALLOW EXTRA TIME FOR TRAVEL IN THE ADVISORY AREA. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$ OHZ017>022-027>033-251600- /O.CON.KCLE.WW.Y.0012.000000T0000Z-130325T1600Z/ HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- INCLUDING THE CITIES OF...FINDLAY...TIFFIN...NORWALK...MEDINA... AKRON...RAVENNA...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN 948 AM EDT MON MAR 25 2013 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY... * ACCUMULATIONS...UP TO 1 INCH OF ADDITIONAL SNOW. * TIMING...SNOW WILL CONTINUE TO DECREASE IN COVERAGE AND INTENSITY THROUGH THE MORNING. * WINDS...NORTHEAST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH. * IMPACTS...SNOW WILL MAKE TRAVEL HAZARDOUS THIS MORNING. * TEMPERATURES...IN THE LOWER 30S. * VISIBILITIES...BELOW A MILE IN SNOW AND PATCHY BLOWING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... SNOW AND BLOWING SNOW WILL REDUCE VISIBILITIES. MOTORISTS SHOULD SLOW DOWN AND ALLOW EXTRA TIME FOR TRAVEL IN THE ADVISORY AREA. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this winter storm warning went out at Mar 24, 9:43 AM EDT, 2 hours 46 minutes earlier.
Area forecast discussion, Mar 24, 9:43 AM EDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
943 AM EDT SUN MAR 24 2013
.SYNOPSIS...
WEAK HIGH PRESSURE OVER THE AREA WILL GIVE WAY TO A DEVELOPING STORM
SYSTEM THAT WILL MOVE THROUGH THE OHIO VALLEY TONIGHT. THE LOW WILL
MOVE EAST OFF THE NEW JERSEY COAST ON MONDAY BUT A BROAD TROUGH WILL
HANG BACK ACROSS THE GREAT LAKES AND OHIO VALLEY INTO WEDNESDAY.
HIGH PRESSURE WILL BEGIN TO BUILD INTO THE AREA LATE THURSDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
UPDATE...UPDATED CLOUD COVER TO REMOVE INCREASEING TREND.
OTHERWISE NO SIGNIFICANT CHANGES.
ORIGINAL...HIGH PRESSURE REMAINS WEAKLY IN CONTROL OF NRN OH AND
NW PA EARLY THIS MORNING. CIRROSTRATUS INVADING THE SKY FROM THE
SOUTHWEST IN ADVANCE OF AN AREA OF LOW PRESSURE BEGINNING TO TAKE
SHAPE ACROSS NRN ARKANSAS/SRN MO. THIS IS IN RESPONSE TO A
VIGOROUS SHORTWAVES MOVING ACROSS THE SOUTHERN PLAINS. THIS WILL
DEEPEN THE LOW AS IT REACHES KY BY THIS EVENING. PRECIP SHIELD
WILL OVERSPREAD THE AREA...BUT BELIEVE WE WILL SEE A FAIR AMOUNT
OF VIRGA TO START OFF WITH. BROUGHT BETTER PRECIP CHANCES INTO
MARION AND MT VERNON AROUND 4PM ALTHOUGH THERE MAY BE A FEW LIGHT
FLAKES BEFORE THEN. LITTLE IN THE WAY OF ANY ACCUMULATION BEFORE
6PM. MELTING TAKING PLACE INITIALLY WITH TEMPS IN LOWER/MID 30S AT
THE START. HAVE COOLER TEMPS TOWARD THE SOUTHWEST WITH THE THICKER
CLOUD COVER...AND ALLOWING FOR WARMING INTO THE MID OR UPPER 30S
FURTHER TO THE NORTHEAST. NO MAJOR CHANGES WITH THIS EARLY MORNING
UPDATE. TWEAKED NEAR TERM HOURLY TEMPERATURES AND DOUBLE-CHECKED
THE SKY COVERAGE TO TAKE INTO ACCOUNT THE ADVANCING CIRRUS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/...
FIRST UP...HEADLINE CHANGES. HAVE DROPPED THE WATCH IN FAVOR OF A
WINTER WEATHER ADVISORY FOR A PORTION OF THE AREA. NORTHERN
PORTIONS OF THE OLD WATCH WILL LIKELY NOT SEE ADVISORY CRITERIA.
BEST PERIOD OF SNOWFALL RATES WILL BE THIS EVENING/OVERNIGHT AS
THE LOW MAKES ITS CLOSEST PASS TO OUR AREA AND BEFORE ENERGY
TRANSLATES EAST MONDAY MORNING. LATEST MODELS ARE A BIT FURTHER
SOUTH...CLOSER TO THE OHIO RIVER. THIS WILL MAKE IT HARD TO GET
INTO WARNING CRITERIA OF 6 INCHES/12 HRS OR EVEN 8 IN/24 HRS.
THEREFORE HAVE PUT UP THE ADVISORY. IN GENERAL 3 TO 6 INCHES CAN
BE EXPECTED...WITH THE HIGHER AMOUNTS ACROSS THE FAR SOUTH...SAY
FROM MARION TO MILLERSBURG. THERE IS NOT MUCH GUIDANCE LEFT THAT
SUGGESTS HIGHER AMOUNTS. EVERYTHING HAS BEEN SIMILAR OR A LITTLE
LESS THAN PREVIOUS RUNS.
SOME LIGHTER SNOW CONTINUES INTO MONDAY MORNING. UPPER TROUGH
LINGERS WITH AMPLE/DEEP MOISTURE...SO WITH SOME LIGHT LIFT WILL
CONTINUE THE SNOW CHANCES. THE BEST DYNAMICS WILL HAVE MOVED TO
THE EAST COAST BY MID MORNING. THE SCENARIO WILL BE THE SAME THROUGH
TUESDAY...OFF AND ON SNOW SHOWERS.
TEMPERATURES WILL BE COOL AND WILL STICK IN THE 30S FOR HIGHS AND
20S FOR LOWS.
&&
.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
AN UPPER LEVEL TROUGH OVER THE NORTHEAST WILL ALLOW ANOTHER PIECE OF
JET ENERGY TO SWING ACROSS THE CENTRAL LAKES ON WEDNESDAY WITH SNOW
SHOWERS CONTINUING. ANY ACCUMULATIONS WILL LIKELY BE IN THE SNOWBELT
WITH FLURRIES POSSIBLE AS FAR WEST AS THE CENTRAL HIGHLANDS. THESE
SNOW SHOWERS AND FLURRIES COULD LINGER INTO THURSDAY. HIGH PRESSURE
SHOULD BE THE DOMINANT FEATURE FOR FRIDAY AND SATURDAY BUT WE DO NOT
GET RID OF THE UPPER LEVEL TROUGH. THIS SHOULD AT LEAST KEEP SOME
CLOUD COVER OVER THE REGION AND WILL KEEP THE REGION A FEW DEGREES
COOLER.
WEDNESDAY WILL BE THE COOL DAY OF THE EXTENDED PERIOD WITH HIGHS
REMAINING IN THE 30S FOR MOST OF THE REGION. IT WILL WARM THURSDAY
THROUGH SATURDAY WITH HIGHS BACK TO SEASONAL LEVELS FOR NEXT
WEEKEND.
&&
.AVIATION /14Z SUNDAY THROUGH THURSDAY/...
LOW PRESSURE WILL MOVE UP THE OHIO RIVER VALLEY AND INTO SOUTHERN
OHIO THIS EVENING. THIS WILL CAUSE CEILINGS TO SLOWLY LOWER
THROUGH THE DAY WITH MVFR CEILINGS ARRIVING SHORTLY BEFORE THE
SNOW BEGINS. AS THE MODERATE SNOW SPREADS FROM SOUTHWEST TO NORTHEAST
IT WILL BRING A PERIOD OF IFR VISIBILITIES. THE MODERATE SNOW
LOOKS AS IF IT WILL BEGIN BETWEEN 2Z TO 5Z SOUTH OF US 30. IT WILL
REACH KCLE AND KYNG BETWEEN 6Z AND 8Z THAN MAY MAKE IT TO KERI
NEAR OR SHORTLY AFTER 10Z.
NORTHEAST WINDS WILL INCREASE THROUGH THE DAY AND MAY GUST UP TO
25 KNOTS...ESPECIALLY ACROSS NW OHIO AND NEAR THE LAKESHORE.
.OUTLOOK...NON VFR CONTINUING INTO WEDNESDAY.
&&
.MARINE...
LOW PRESSURE WILL MOVE ALONG THE OHIO RIVER VALLEY AND INTO SOUTHERN
OHIO TONIGHT THEN MOVE TO THE MID ATLANTIC COAST ON MONDAY. THIS
WILL CAUSE INCREASING NORTHEASTERLY WINDS THROUGH THE DAY. WINDS AND
WAVES WILL INCREASE TO SMALL CRAFT CONDITIONS BY LATE AFTERNOON
ACROSS THE WESTERN HALF OF THE LAKE. AS WINDS SWING AROUND TO THE
NORTH TONIGHT THE ENTIRE LAKE WILL NEED A SMALL CRAFT ADVISORY.
WINDS AND WAVES SHOULD DECREASE BY TUESDAY MORNING.
THE GREAT LAKES WILL REMAIN BETWEEN HIGH PRESSURE OVER THE PLAINS
AND LOW PRESSURE OFF THE EAST COAST ON TUESDAY. HIGH PRESSURE WILL
SLOWLY BUILD EAST OVER THE LOWER GREAT LAKES THROUGH FRIDAY.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO NOON EDT
MONDAY FOR OHZ017-027>033-036>038-047.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 11 PM THIS EVENING TO 10 AM EDT
TUESDAY FOR LEZ147>149.
SMALL CRAFT ADVISORY FROM 4 PM THIS AFTERNOON TO 10 AM EDT
TUESDAY FOR LEZ142>146.
&&
SYNOPSIS...OUDEMAN
NEAR TERM...TK/OUDEMAN
SHORT TERM...OUDEMAN
LONG TERM...MULLEN
AVIATION...MULLEN
MARINE...MULLENHazardous weather outlook, Mar 24, 3:53 AM EDT, 8 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 353 AM EDT SUN MAR 24 2013 OHZ017-027>033-036>038-047-250800- HANCOCK-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX- 353 AM EDT SUN MAR 24 2013 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ003-006>014-018>023-089-PAZ001>003-250800- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 353 AM EDT SUN MAR 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-250800- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 353 AM EDT SUN MAR 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OUDEMAN
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 3:46 AM EDT | Winter Weather Advisory | CLE | Ashland, Ashtabula, Crawford, Cuyahoga, Geauga, Hancock and 16 more | 35 hr |
Nearby
Winter Storm Warnings in Ohio, 2013Every winter storm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.